MathSciNet Relay Station
MathSciNet bibliographic data
MR770558 (86c:22005) 22D05
Bagley, R. W.; Wu, T. S. Maximal compact normal subgroups and pro-Lie groups. Proc. Amer. Math. Soc. 93 (1985), no. 2, 373–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement